# SDR USAA2010121493058

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5367009922200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- DROP-IN - MAJOR REPAIR - CORROSION UNDERNEATH ENTRANCE AT R2 DOOR FLOOR PANEL 262EF & FLOORBOARD ATTACHMENT AT FLOORBEAM AT FR68.  REPLACED FLOOR PANEL 262EF SUPPORT STRAP IAW A3201 SRM 51-72-11.
